# SDR SWIA201332933

- Difficulty date: February 19, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 24,827 hours, 14,977 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND MLG PISTON AXLE ROOT RADIUS.  REPAIRED MLG PISTON AXLE ROOT RADIUS IAW REO.
